MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ehjcr/ytag348

Медицинская библиотека · European heart journal. Case reports · 2026

Cardiogenic shock and atrial fibrillation after mavacamten dose escalation in obstructive hypertrophic cardiomyopathy: a case report.

Jeong Woo Jae, Kim Sung Eun, Cho Sung Woo, Namgung June, Ko Kyu-Yong

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Mavacamten is a first-in-class cardiac myosin inhibitor (CMI) that reduces left ventricular outflow tract (LVOT) obstruction in patients with symptomatic obstructive hypertrophic cardiomyopathy (HCM). However, excessive myosin inhibition may cause significant systolic dysfunction and rarely requires intensive care.

CASE SUMMARY: A 40-year-old woman with obstructive HCM presented with dyspnoea and palpitations. Mavacamten 5 mg daily improved symptoms after an inadequate response to β-blocker therapy, although significant LVOT obstruction persisted. Following dose escalation to 10 mg daily, her condition rapidly deteriorated, and she developed cardiogenic shock with severe biventricular systolic dysfunction and atrial fibrillation (AF) with a rapid ventricular response. Further history revealed recent alcohol consumption before the symptom exacerbation. She was admitted to the intensive care unit, mavacamten was discontinued, and intravenous amiodarone was initiated. Given the persistent haemodynamic instability and recent anticoagulation interruption, transoesophageal echocardiography was performed, identifying a large left atrial thrombus and precluding cardioversion. With therapeutic anticoagulation, rate control, and supportive care, sinus rhythm was spontaneously restored, and the left ventricular ejection fraction recovered to 50% within 5 days. At follow-up, systolic function had fully normalised. Low-dose mavacamten and β-blocker therapy were cautiously reintroduced, with reinforced counselling on alcohol abstinence and anticoagulation adherence. The patient remains clinically stable without recurrent ventricular dysfunction.

DISCUSSION: This case highlights that acute biventricular dysfunction may occur abruptly after CMI dose escalation, particularly when complicated by AF. Early recognition, prompt drug discontinuation, careful monitoring, and comprehensive patient education are essential for the safe clinical use of CMIs.

Для цитирования: Jeong Woo Jae, Kim Sung Eun, Cho Sung Woo, Namgung June, Ko Kyu-Yong. Cardiogenic shock and atrial fibrillation after mavacamten dose escalation in obstructive hypertrophic cardiomyopathy: a case report.. European heart journal. Case reports. 2026. DOI: 10.1093/ehjcr/ytag348.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.